# SDR CA061128003

- Difficulty date: November 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF34C*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 20062
- Condition: Wrong Part
- Location: Rt Wing
- Part time: 1,324 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION DISCOVERED LT AND RT WING RIBS AT STATION 117.48 TO BE CONFLICTING WITH THE FLAP RIB AT SIMILAR LOCATION WHEN FLAPS ARE RETRACTED.  AFTER INSPECTION FOUND THAT THE SPOILER DOUBLER INSTALLED IN 1995 WAS THE WRONG DIMENSION ALLOWING WING RIB TO BE POSITIONED INCORRECTLY.  UPON FARTHER INVESTIGATION FOUND THE TEMPLATE NR 8005T AND THE INSTALLATION INSTRUCTIONS NR SP8000 SUPPLIED WITH THE STC SA4948NM TO BE CONTRADICTING EACH OTHER IN RESPECT TO THE NEW LOCATION OF THE WING RIB. THIS COULD BE VERY SERIOUS, IF ONE OF THE FLAPS BECAME INOPERATIVE DUE TO THE FACT THAT THE RIBS HOOKED ON EACH OTHER. (TC NR 20061128003)
